Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Approximations for the $ x \exp x^2 \mathrm{erfc} x$ function


Author: K. B. Oldham
Journal: Math. Comp. 22 (1968), 454-454
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cecil Hastings Jr., Approximations for digital computers, Princeton University Press, Princeton, N. J., 1955. Assisted by Jeanne T. Hayward and James P. Wong, Jr. MR 0068915
  • [2] Milton Abramowitz and Irene A. Stegun (eds.), Handbook of mathematical functions with formulas, graphs, and mathematical tables, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York; National Bureau of Standards, Washington, DC, 1984. Reprint of the 1972 edition; Selected Government Publications. MR 757537


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99870-0
Article copyright: © Copyright 1968 American Mathematical Society